MathSciNet Relay Station
MathSciNet bibliographic data
MR608327 31B05
Benedicks, Michael Positive harmonic functions vanishing on the boundary of certain domains in ${\bf R}\sp{n}$. Ark. Mat. 18 (1980), no. 1, 53–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement